Web of Science: 3 cites,
On a result of Peetre about interpolation of operator spaces
Cobos, Fernando
Signes, Teresa

Data: 2000
Resum: We establishin terpolation formulæ for operator spaces that are components of a given quasi-normed operator ideal. Sometimes we assume that one of the couples involved is quasi-linearizable, some other times we assume injectivity or surjectivity in the ideal. We also show the necessity of these suppositions.
Drets: Tots els drets reservats.
Llengua: Anglès.
Document: Article ; recerca ; article ; publishedVersion
Publicat a: Publicacions matematiques, V. 44 N. 2 (2000) , p. 457-481, ISSN 0214-1493

Adreça original: https://www.raco.cat/index.php/PublicacionsMatematiques/article/view/37997
DOI: 10.5565/PUBLMAT_44200_06

25 p, 226.6 KB

El registre apareix a les col·leccions:
Articles > Articles publicats > Publicacions matemàtiques
Articles > Articles de recerca

 Registre creat el 2006-03-13, darrera modificació el 2018-07-26

   Favorit i Compartir